MAUDE Adverse Event Report: STRYKER GMBH DIRECT MEASURING GAUGE ASNIS III FOR WIRES: Ø3.0/3.2X300MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER GMBH DIRECT MEASURING GAUGE ASNIS III FOR WIRES: Ø3.0/3.2X300MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 702495
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Codes Pain (1994); Perforation (2001)
Date of Event 11/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
As reported: "an excessively long asnis screw was selected, and it pierced the head of the collum.The patient is in pain and says that the specialist used screws that were too long.The specialist says that it is due to the stryker measuring instrument.The screw was revised on (b)(6)".
 
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Event or Problem Description
As reported: "an excessively long asnis screw was selected, and it pierced the head of the collum.The patient is in pain and says that the specialist used screws that were too long.The specialist says that it is due to the stryker measuring instrument.The screw was revised on (b)(6).".
 
Additional Manufacturer Narrative
Please note the corrections to d9, h6 method, results and conclusion codes.The reported device malfunction could not be confirmed post-operative x-ray images have been received.It could be confirmed that one implanted screw is too long, as it perforated the femoral head.However, there is no evidence confirming the reported instrument-related impaired measuring.The device inspection revealed the following: the identification of the returned measuring gauge could be confirmed based on the catalog number and lot number marked.No damage was observed on the device.The graduation is clearly visible.The returned measuring gauge and guide wire were tested, no malfunction was observed.Dimensional inspection showed the device to be within specification.It must be noted that the device has been in use for 7 years and no similar complaint has been previously reported for the same lot.The root cause of the incident could not be determined during the investigation.Any instrument-related could be ruled out.The return of the second screw would have been necessary for a complete investigation and to determine the exact cause.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If more information is provided, the case will be reassessed.

Brand Name
DIRECT MEASURING GAUGE ASNIS III FOR WIRES: Ø3.0/3.2X300MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23818249
Report Number0008031020-2025-02163
Device Sequence Number10098795
Product Code LXH
UDI-Device Identifier04546540369154
UDI-Public(01)04546540369154(10)J03827
Combination Product (Y/N)N
Initial Reporter CountryNL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number702495
Device Lot NumberJ03827
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by Manufacturer02/12/2026
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/19/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexFemale
Patient Weight75 KG